# SDR DL757081259

- Difficulty date: September 11, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD HAS PITTING CORROSION STA 1862 AT ACCESS DOOR 313AL.  C/W REPAIR PER ERA 470550-14.
